I feel there is an excessive discontinuity since a few days in my sleep. I could not get adequate sleep for the whole night and along with lack of sleep at night, I feel some anxiousness and stress also and these mentally stressed feelings remain throughout the whole day. Till now the anxiety level is not extreme actually but due to this mentally, I feel uneasy. And always I am being surrounded by some kind of bad tension, which tensions actually. I want to remove them out of me but I could not. These bad thoughts or tension do force me to think, to be surrounded by them. I could not be able to get rid of these.
Welcome to icliniq.com.
I can understand your concern. Some unconscious underlying anxiety resulted in rumination thoughts and worries. These are disturbing the sleep and you are not able to sleep properly. The lack of sleep is further deteriorating the symptoms and ultimately a vicious cycle is getting formed. Insomnia-worries-insomnia cycle should be broken. If these symptoms are resulting in impairment in your day to day functioning then please visit a doctor for evaluation. A psychiatric consultation is needed for an evaluation of anxiety. Drugs like Paroxetine can be utilized for the relief of symptoms of anxiety and will also help in making your sleep sound and peaceful.
Apart from these, I would also advise you to improve the sleep hygiene. Fix your time to go to sleep and waking up. Avoid taking tea, coffee, alcohol, carbonated drinks in the evening. Bathing with warm water in the evening also helps in good sleep. Avoid any activity like watching TV, reading books or playing games on the cell phone from bed. Use your bed for sleeping only. If you fail to get sleep with in 10 minutes of going to bed then get up and try to distract yourself. Avoid trying to get sleep. Do not think that you will not be able to sleep. This will increase the rumination. Take care.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. of the dose of Zoloft (Sertraline) can cause sleep problem, as you are facing currently. To manage this, you can change the time from night to morning or afternoon. If you altogether stop night doses of Zoloft (return back to 100 mg per day), then... Read fullI am feeling lightheaded and dizzy. Is it because of high BP and triglycerides levels?
.. all, thank you for the beautiful history. I am sorry, but I disagree with your doctor here, you may not need any BP (blood pressure) medication at all. I know you may be surprised, but according to JNC 8 guidelines, we need to have at least two hi... Read fullHow to overcome insomnia and memory problems?
.. gone through your complaint. From what you have mentioned, it seems that you may be suffering from anxiety or stress related disorders. The symptoms that points towards anxiety or stress related disorders include tremors, twitching, sweating, inso... Read full
Also Read Answers From:
Ask your health query to a doctor online?Ask a Psychiatrist Now